# SDR DALA2021012600491

- Difficulty date: January 26, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUTBOARD FLAP BEARING ECCENTRIC SPHERICAL ON LT WING (2 EA).  CORRECTIVE ACTION: REPLACED OUTBOARD FLAP BEARING ECCENTRIC SPHERICAL (2 EA) ON LT WING, AS PER A320 FAM AMM 57-53-21-400-001-A.
